# SDR ASAA0310481

- Difficulty date: May 21, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5260 · Entrance Stairs
- Part: Case
- Part number: 65544566
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE AFT AIRSTAIR HANDLE CASING AT FUSELAGE STATION 967, LEFT BUTTOCK LINE 65 CRACKED.  REPAIRED HANDLE CASING PER EA.  (M)
